International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2010 (2010), Article ID 103510, 17 pages.
Attractors for Nonautonomous Parabolic Equations without Uniqueness
Using the theory of uniform global attractors of multivalued semiprocesses, we prove the existence of a uniform global attractor for a nonautonomous semilinear degenerate parabolic equation in which the conditions imposed on the nonlinearity provide the global existence of a weak solution, but not uniqueness. The Kneser property of solutions is also studied, and as a result we obtain the connectedness of the uniform global attractor.
Int. J. Differ. Equ., Volume 2010 (2010), Article ID 103510, 17 pages.
Received: 9 September 2009
Revised: 12 February 2010
Accepted: 8 April 2010
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
The Anh, Cung; Dinh Binh, Nguyen. Attractors for Nonautonomous Parabolic Equations without Uniqueness. Int. J. Differ. Equ. 2010 (2010), Article ID 103510, 17 pages. doi:10.1155/2010/103510. https://projecteuclid.org/euclid.ijde/1485399922